# SDR CALA2010080300370

- Difficulty date: August 1, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 64,420 hours, 13,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N622023
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR LOWER GATE BOTTOM FACE FOUND CORRODED.  CABIN R1 DOOR LOWER GATE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER AMM 52-11-38.
